EconPapers    
Economics at your fingertips  
 

Circular and Spherical Projected Cauchy Distributions

Michail Tsagris and Omar Alzeley

No 2305, Working Papers from University of Crete, Department of Economics

Abstract: Two new distributions are proposed: the circular projected and the spherical projected Cauchy distributions. A special case of the circular projected Cauchy coincides with the wrapped Cauchy distribution, and for this, a generalization is suggested that offers better fit via the inclusion of an extra parameter. For the spherical case, by imposing two conditions on the scatter matrix we end up with an elliptically symmetric distribution.

Keywords: Directional data; Cauchy distribution; projected distribution (search for similar items in EconPapers)
JEL-codes: C13 (search for similar items in EconPapers)
Pages: 17 pages
Date: 2023-02-08
New Economics Papers: this item is included in nep-ecm
References: Add references at CitEc
Citations:

Published

Downloads: (external link)
https://economics.soc.uoc.gr/wpa/docs/2305.pdf First version (application/pdf)
No

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:crt:wpaper:2305

Access Statistics for this paper

More papers in Working Papers from University of Crete, Department of Economics Contact information at EDIRC.
Bibliographic data for series maintained by Kostis Pigounakis ().

 
Page updated 2025-03-22
Handle: RePEc:crt:wpaper:2305